Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Persistant pain in eyes, temple. Muscle twitches. Diagnosed sinusitis. Prescribed amoxcillin. Suggestion?

Ive been suffering for over a week now. Firstly with pain/pressure behind my eyes, which then was mainly in my left eye, then around 5 days ago i developed pain in my left temple. This has stayed persistent, and my GP thought it was sinusitis and placed me on amoxicillin. My symptoms appeared to have subsided, however tonight i'm getting pain on the left side of my head and regular muscle twitches. The pain is mainly in my temple.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there !

I understand your concerns. Persistent pain in eyes, temple, and muscle twitches are unusual. I wonder if you have your calcium levels checked and if you have had a neurological assessment for headaches, they could be migraines, cluster headaches or tension headaches. Sinusitis may also cause the headaches called vacuum headaches, and there are treatments for all these conditions, if you are diagnosed right. I hope you consult a specialist in headaches (neuropsychiatrist) if the medications you are on are not helping. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 24 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor